# SDR EAT2004F00001

- Difficulty date: January 19, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N6851X
- Make and model: Cessna 441
- Aircraft serial: 4410212
- Engine: Garrtt TPE331*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 582291010
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 8,998 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND ON THE RT LEADING EDGE SKIN DURING A ROUTINE DE-ICE BOOT CHANGE.  IT WAS FOUND ON THE OUTER PORTION LOWER SIDE OF THE SKIN.  THE CORROSION WAS OF SUCH A DEPTH AFTER ITS REMOVAL THAT REPAIRS WERE REQUIRED.  THE MOST LIKELY CAUSE IS POOR BOOT INSTALLATION LEAVING GAPS IN THE ADHERING SURFACES.  THIS MAY HAVE ALLOWED THE AREAS TO FORM CONDENSATION BETWEEN THE BOOT AND SKIN AND OVER THE DE-ICE BOOTS 7+YEARS OF SERVICE.(K)
